# SDR SIMA20120516008

- Difficulty date: May 16, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 24,660 hours, 20,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 68423
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND BOTH AFT WING EXT EMERGENCY LIGHTS INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED OVERWING EMERGENCY LIGHT BULB IAW EMB MM 33-50-07.  PART NUMBER 1317.  DID NOT FIX.   REPLACED NR 4 EMERGENCY BATTERY AND POWER SUPPLY IAW EMB MM 33-50-04.  THE OPERATIONAL CHECK WAS GOOD IAW EMB MM 33-50-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
